# SDR 2003FA0000672

- Difficulty date: June 30, 2003
- Submitted: June 30, 2003
- Operation: General aviation
- Aircraft: N4351M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 90
- Aircraft time: 10,502 hours, 6,233 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 50032804
- Part serial: MAY841013
- Condition: Out Of Tolerance
- Location: Mlg
- Part time: 5 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE BRAKE ASSEMBLY WAS REMOVED AFTER 5 LANDINGS AND .7 FLIGHT HOURS DUE TO A VIBRATION WHEN THE BRAKES WERE APPLIED.  THE ASSEMBLY FAILED A BENCH CHEC THE GRIP AND TUBE ASSEMBLIES FAILED TO RELEASE THE BRAKE DISK.
